# SDR R61A20110368

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000206
- Aircraft time: 8,503 hours, 5,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY LIGHT SWITCH IN COCKPIT WAS LOOSE.  MAINTENANCE RE-SECURED EMERGENCY LIGHT SWITCH PER EMB AMM, OPS CHECK GOOD.
